Lantus Side Effects

Side effects and experiences with Lantus by users like you. Post Yours Now.
  1. link Varna
    Lantus byetta, bloating, metformin, family doctor, doctor who
    My doctor added Lantus to my medicine regimen including Byetta 10, Metformin 1500 twice a day. On the Byetta I lost 35-40 lbs very easily. The moment I added the Lantus I was bloated and over a 2 months I had gained back all the weight I had just los - 58% more...
    Varna- over a year ago - 5 Replies - in Lantus
  2. link Mimiche
    Dioabetes have something called "Dawn Phenomenom" meaning that at night your blood sugar drops down to a very low level , could be 30 and it wakes you up, but you are tired and dont realize that your blood sugar is hitting bottom, so your b - 88% more...
    Mimiche- over a year ago
  3. link Mimiche
    Dioabetes have something called "Dawn Phenomenom" meaning that at night your blood sugar drops down to a very low level , could be 30 and it wakes you up, but you are tired and dont realize that your blood sugar is hitting bottom, so your b - 88% more...
    Mimiche- over a year ago
  4. link Sunchild
    Yeah, I thought that I was just fat because I was pregnant for five years. They put me on Lantus while I was pregnant w/ my 1st. After I had her I tryed losing the weight. I've gained 30lbs since last summer. I have starved myself and even got on ant - 60% more...
    Sunchild- over a year ago
  5. link Sjrooker87
    the differnce in bedtime
    With lantus he wakes up criing every night, hard to wake him in the morning and he is always cranky. His leg hurts or his stomach hurts or head hurts... Is thete anything else to substitute for it
    Sjrooker87- over a year ago - in Lantus
  6. link Mdeanlewis23
    lantus withdrawals
    i lost my insurance and couldnt afford lantus, also taking humalogue, about 2 days after i quit taking lantus i couldnt breath, had a severe headache, i also couldnt focus! i have always took a long-term insulin since i was 5, i am 30 now and it seem - 21% more...
    Mdeanlewis23- over a year ago - in Lantus
  7. link Sundry
    Lantus painful sensation, eye problem, fast heartbeat, neuropathy, lows
    I took lantus 3 years ago. I started to have problems where I thought I was having lows, but my blood sugars would be in the 200s. I had fast heartbeat, I had aches in the morning in my stomach almost like flu aches. I had frequent thirst and urinati - 70% more...
    Sundry- over a year ago - 1 Reply - in Lantus
  8. link James329
    since you have been off the lantus what do they have you on and is it working
    James329- over a year ago
  9. link Bibi889
    WHY IF IT CAN LEAD TO CONGESTIVE HEART FAILURE IN SOME?
    dEAR ANYONE, I PERSONALY HAD VERY SEVERE REACTIONS TO LANTUS, LEAD TO CHF. AS, FOLLOWS, HEART PALPATATIONS, VERY HIGH BLOOD PRESSURE, DIZZINESS, WEAKNESS, CHEST PAIN, WATER RETENSION, WEIGHT GAIN, WORSE JOINT PAIN, HOSPITALIZATIONS, FEELING OF IMPEND - 32% more...
    Bibi889- over a year ago - 1 Reply - in Lantus
  10. link Lantuspoison
    Hi, I'm interested in your experience as I had all the symptoms you had on Lantus. Your expression of a "feeling of impending doom" is an excellent description of the constant anxiety feelings Lantus causes. I began to experience heart palp - 64% more...
    Lantuspoison- over a year ago
  11. link Canomm53
    Lantus leg cramping, thigh area, charlie horse, travels, sleep
    I have been on Lantus for about a month and I started having leg cramping on both legs which is really driving me crazy. It starts at the thigh area and travels down the whole leg. It feels like the beginning signs when one gets a Charlie horse. It i - 23% more...
    Canomm53- over a year ago - 1 Reply - in Lantus
  12. link Sweetluv
    I suffered terrible cramps in my calves on Lantus, amongst many other side-effects. Was given medication from my GP, as it was getting difficult to walk and sleep-didn't help :(. Change your insulin, and problem will go, If you're having a reaction t - 31% more...
    Sweetluv- over a year ago
  13. link Jsvyper
    yes frequent Loose BMs
    I have noticed an increase in Frequent Loose BM since starting on Lantus.
    Jsvyper- over a year ago - in Lantus
  14. link Sevenofnine
    Lantus animal insulins, animal insulin, legs feet, novolog, hematologist
    I’ve been on Lantus and Novolog since Dec. 2008. Since that time I have experienced the following symptoms whenever I take either if these insulins: dizziness, nausea, tightening sensation in my throat, and burning/stinging sensation in my legs, feet - 63% more...
    Sevenofnine- over a year ago - in Lantus
  15. link Victor63
    Lantus ringing in the ears, bowel movements, slowing down, ringing in ears, muffled hearing
    Has anyone taking Lantus had a ringing in the ears and a slowing down of their bowel movements because I have since taking it.
    Victor63- over a year ago - 3 Replies - in Lantus
  16. link Lynnfromnc
    Yes, since taking Levimir and switching to novolog ... first it was one ear and now the other is joining in after 5 months. No doctor will listen ( no pun intended) to me when I tell them this. I cannot take Byetta because my bowels have slowed down - 20% more...
    Lynnfromnc- over a year ago
  17. link 87076027686918
    Open Lantus Solostar Pen Storage
    Why is the Lantus Solostar Pen to be stored at room temperature rather than refrigerated? Is it less effective if I use it straight from the refrigerator?
    87076027686918- over a year ago - 1 Reply - in Lantus
  18. link Confusedtype2
    Did you ever get a response to this question? I am right now scouring the internet to find an answer. I did not notice that instruction and have been keeping the solostar pen that I have been using in the refrigerator and now am wondering if this eff - 7% more...
    Confusedtype2- over a year ago
  19. link L1am
    Lantus legs and feet, appointment
    Have been put on to Lantus in October and have put on 14lbs in weight and have terrible pain in my legs and feet. Have just related this to the time I was put on Lantus, will put on appointment to see doctor and discuss this, I feel like just stoppin - 11% more...
    L1am- over a year ago - in Lantus
  20. link Arguscameo
    Lantus toprol xl, humalog, leg pain, many sleepless nights, rls
    I have been on Lantus & Humalog for about 3 years. I am a 75 yr old male T2 and the only other meds I currently take are Toprol XL and aspirin. After reading all these Lantus postings, I decided it was time to quit Lantus just to see what happene - 74% more...
    Arguscameo- over a year ago - 1 Reply - in Lantus
  21. link 777
    There are many natural products for health issues . . . instead of taking drugs that cause side effects. . .unfortunately, most drs. are drug-happy.
    777- over a year ago
  22. link Jodaadams
    lantus - How much?
    What is the normal dose and what it the maximum dose?
    Jodaadams- over a year ago - in Lantus
  23. link Diabeticgal
    Lantus immodium, solostar, diarrhea, doses of insulin, diabetes medicine
    I have just started taking Lantus Solostar. I'm usually not allergic to medications, but this time I have developed diarrhea. The condition worsens soon after my meals, there is some amount of cramping throughout the day. Imodium helps, but only on t - 30% more...
    Diabeticgal- over a year ago - 1 Reply - in Lantus
  24. link Troy1973
    How many units do you have to take every day ? Some diabetes medicine has diarrhea as a commom side effect. I would consult the doctor and see what can be done since you do not want to skip a dosage and create more problems for yourself.
    Troy1973- over a year ago
  25. link Sucker
    Lantus pain in right shoulder blade, pain in right shoulder, clothes line, short of breath
    Pain in right shoulder blade gets short of breath when out to the clothes line and walking
    Sucker- over a year ago - in Lantus
  26. link Mcdjr5love
    Lantus headaches, nausea
    Have had terrible headaches since the first injection of Lantus. I have not had headaches until this. The headaches started at 4 am the morning after the first dose. These headaches last most of the morning. Dr. said to increase the units and the hea - 55% more...
    Mcdjr5love- over a year ago - in Lantus
  27. link Gibsonalexism
    Lantus leg and foot cramps, chronic insomnia, bathtub, nap, sleep
    I have been on Lantus for about 6 months. I have had TERRIBLE leg and foot cramps. I have chronic insomnia and hardly sleep at all. Can I just stop and go back to oral meds? Last night I spent almost the entire night in the bathtub, trying to relieve - 33% more...
    Gibsonalexism- over a year ago - in Lantus
  28. link Sunchild
    Lantus ogre
    Lantus has turned me into an ogre!!! I'm getting on the pump:)
    Sunchild- over a year ago - in Lantus
  29. link 44556677
    Lantus weight gain, three months, insulin pump
    i have lantus far last three months.the side effect i experienced is weight gain .i need advice,how to control it
    44556677- over a year ago - 1 Reply - in Lantus
  30. link Sunchild
    Get off that stuff! Has turned me into ogre! My doctor told me if I get on an insulin pump I'll lose all the weight:) Can't wait to get my pump in a few weeks!!!!
    Sunchild- over a year ago
  31. link Randrew65
    Lantus stomach cramps, blood sugars, byetta, gas and bloating, shortness of breath
    My husband and I were both prescribed Lantus in December 08 and since then we have both experienced weight gain; back pain; gas and bloating. My physician is now consulting to determine another medication as the weight gain (from an increase in our a - 63% more...
    Randrew65- over a year ago - in Lantus